International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 47, Pages 2483-2488
A Furi-Pera theorem in Hausdorff topological spaces for acyclic maps
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6975, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland
Received 1 May 2004
Copyright © 2004 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present new Furi-Pera theorems for acyclic maps between